MAUDE Adverse Event Report: CORCYM CANADA CORP. CROWN PRT PERICARDIAL HEART VALVE; TISSUE HEART VALVES

CORCYM CANADA CORP. CROWN PRT PERICARDIAL HEART VALVE; TISSUE HEART VALVES
Model Number CNA19
Medical Device Problem Code Incomplete Coaptation (2507)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 02/08/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2022, the cna19 crown valve was implanted supra annular by midline incision.The concomitant procedure was tricuspid annuloplasty.After de-clamping, the device functionality was checked by the echo and central leakage was detected.They re-clamped and performed additional stitches using the suture with felt, but it was not successful.Ultimately, the device was explanted and inspiris 19 mm was implanted instead with no issue.Based on the information received, there was no impact on the patient.
 
Additional Manufacturer Narrative
The manufacturing and material records for the crown prt aortic pericardial heart valve, model # cna19, s/n # (b)(4), as they pertain to the reported event, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this valve satisfied all material, visual, and performance standards required for a crown prt aortic pericardial heart valve at the time of manufacture and release.A review of the function test (open/close valve) at the time of manufacture and release was also performed.Video showed synchronous opening and closing with smooth, continuous motion and no leaflet fluttering.Meets all function test criteria observable on video for a size 19 model cn.Based on video playback and review for this, the above valve performed as expected and met applicable function test quality control criteria as outlined in dedicated procedure.The device is returned to the manufacturer and the investigation is on going.The follow up will be provided upon the completion of the investigation.
 
Additional Manufacturer Narrative
The cna19 was returned to the manufacturer.A preliminary visual inspection was performed in order to record the gross appearance of the returned valve in its ¿as received¿ conditions.After decontamination, the valve was visually inspected without highlighting elements of non-conformity, according to the specifications.The returned cna19 resulted in compliance with the specification required at the time of manufacture and release.Based on the review of the functional tests and given the result of the visual inspection, no further investigation is deemed necessary at this time.Based on the performed analysis, the reported event cannot be explained by any factor intrinsic in the involved device because visual inspection performed on the returned prosthesis confirmed the absence of pre-existing defects or elements of non-conformity.Furthermore, no deficiencies were identified during the reviews of the production records and functional test inspection.Should further information be received in the future, the manufacturer will provide a follow up report.

Brand Name
CROWN PRT PERICARDIAL HEART VALVE
Common Device Name
TISSUE HEART VALVES
Manufacturer (Section D)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer (Section G)
CORCYM CANADA CROP.
corcym canada corp.
burnaby, bc
Manufacturer Contact
francesca crovato
5005 north fraser way
burnaby, bc 
MDR Report Key13690870
Report Number3004478276-2022-00131
Device Sequence Number17376058
Product Code LWR
UDI-Device Identifier00896208000504
UDI-Public(01)00896208000504(240)CNA19(17)240331
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P060038
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model NumberCNA19
Device Catalogue NumberCNA19
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/07/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2022
Supplement Date Received by Manufacturer03/17/2022
Initial Report FDA Received Date03/08/2022
Supplement Report FDA Received Date04/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight42 KG